# SDR EIA2000346

- Difficulty date: September 18, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 9912455501
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK, FOUND FORWARD CARGO DOOR JAMB DOUBLER CORRODED.  REPLACED FORWARD CARGO DOOR JAMB DOUBLER WITH P/N 9912455-505 PER ECRA 944-53-070-2.  (M)
